# SDR HNAA2020110300294

- Difficulty date: October 30, 2020
- Submitted: November 3, 2020
- Operation: Air carrier
- Aircraft: N656AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145740
- Aircraft time: 40,229 hours, 36,185 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Loose
- Location: Nlg Uplock
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

PDIS 656 32-30 2415291 30OCT20 CLT.  CLOSE ON GEAR RETRACTION LOUD NOISE WAS HEARD FROM NOSE GEAR AREA.  NOISE WAS CONTINUOUS UNTIL GEAR WAS CYCLED, HAS HISTORY FROM 06OCT20.  FACT 31OCT20 02:32 SBY.  REFERRING MTL 2017-E-7.   INSPECTED MLG UPLOCK BOXES AND NLG UPLOCK BOX FOUND CANNON PLUG ON THE NLG UPLOCK BOX LOOSE.  REMOVED AND CLEANED CANNON PLUGS, PER SWPM 20-50-00.  RECONNECTED BOTH CANNON PLUGS.  PERFORMED RETRACTION AND EXTENSION.  OPERATIONS CHECK, IAW AMM 32-30-00.  NO THUMPING OR OTHER DEFECTS NOTED.  OPERATIONS CHECK GOOD.  OK FOR SERVICE AT THIS TIME.
